# SDR SWIA20240714

- Difficulty date: July 14, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD CORNER SKIN PNL DENTED WITH A DAMAGED RIVET. (C-CHECK RO 10/6/2024) (FILED CLOSED)REMOVED AND REPLACED DAMAGED PASSENGER DOOR FWD CORNER PANEL IAW CRJ700 SRM 51-21-11, SRM 51-25-06, SRM 51-42-06, SRM 51-42-13, SRM 51-25-16, SRM 51-40-11, AND SRM52-11-01.DEPTH GAGE AV-6696 JAN 2025
